# SDR AALA20012176

- Difficulty date: December 25, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 32B INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 32B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
